# SDR SWIA202053026

- Difficulty date: August 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ACCESS PANEL 832HL HAS CORROSION.  C-CHECK RO 10/4/2020.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS FROM PANEL 832HL, REF CRJ200 SRM.  ORDERED AND RECEIVED NEW PANEL 832HL (PN600-31902-295).
